Web Content Viewer
Actions

Counterfeit Pill Educational Resources

RecoveryOhio has partnered with several state agencies including the Ohio Department of Public Safety, Ohio Department of Mental Health and Addiction Services, Ohio Department of Health, Ohio Department of Education, and others to create two public awareness campaign focused on warning middle school, high school, and college students and their families of the dangers of counterfeit pills. Counterfeit pills have become increasingly easier to access online as well as more difficult to differentiate from real medications prescribed from a doctor.

These campaigns includes social media videos, infographics, flyers, and fact sheets for families, communities, and schools to use as resources on how to have conversations with your kids about the dangers of counterfeit pills.

 

Social Media

#DYK: kids are buying dangerous pills online. Keep your kids safe by talking to them about the risks of pills from anyone other than a healthcare professional. Learn more at TakeCharge.Ohio.Gov

Download image here.

 

It can be hard to detect a fake pill because even ones that look like real medications can be laced with fentanyl. Here are a few signs of fake pills that can help parents. Learn more at TakeCharge.Ohio.Gov

Download image here.

 

It’s important to safely dispose of all outdated and unnecessary pills in your house, especially if you think they are fake. You can do so at community take-back events or a drop box near you. Visit pharmacy.ohio.gov/disposal to learn more.

Download image here.

 

Prescription pills can help kids deal with stress but only if prescribed to them from a healthcare provider. Other versions could be laced with fentanyl. Learn more at TakeCharge.Ohio.Gov.

Download image here.

 

Fake Xanax, Oxycodone, and Adderall can be laced with fentanyl and cause overdoses, and they’re making their way onto college campuses. You could save lives by carrying life-saving naloxone. Find it free at naloxone.ohio.gov.

Download image here.

 

The deadly opioid fentanyl is now being mixed into counterfeit drugs like Xanax, Oxycodone, and Adderall. You can’t see it, taste it, or know it’s there, but it can kill. Learn more about the risks of overdose at recoveryohio.gov.

Download image here.

 

If you’ve gotten Xanax, Oxycodone, or Adderall from social media or other online sources, your pills could contain fentanyl, a deadly opioid that causes fatal overdoses. Only take pills prescribed by your doctor. Learn more at recoveryohio.gov.

Download image here.

 

You never know when an overdose might happen. By carrying naloxone with you, you’re protecting your friends and classmates from harm. Naloxone can stop fatal overdoses and it’s free in Ohio. Get your naloxone at naloxone.ohio.gov.

Download image here.

 

When it comes to prescriptions, sharing isn’t caring. Fake versions of Xanax, Oxycodone, or Adderall or other drugs look like the real thing but can contain fentanyl, an opioid that you can’t see, taste, or smell but can kill you. Learn more at recoveryohio.gov.

Download image here.

 

If you got your pills on social media or online, they might be laced with fentanyl, which can cause fatal overdoses. Get rid of them safely at a local pharmacy drop-off or a drug take-back event. Find out more at recoveryohio.gov.

Download image here.

 

If your pills came in odd packaging or large quantities, or were given to you by anyone other than a healthcare professional, they might be fake. Fake pills can contain fentanyl, which can cause fatal overdoses. Only take pills prescribed by your doctor.

Download image here.

 

It’s important to safely dispose of all outdated and unnecessary pills in your house, especially if you think they are fake. You can do so at community take-back events or a drop box near you. Visit pharmacy.ohio.gov/disposal to learn more.

Download image here.

 

 

Flyer

 

Where They Get Pills Matters Flyer

 

 

 

 

 

Poster

 

Counterfeit Pill Poster - Keep it 100! Only Take Pills From Your Doctor

 

 

 

 

 

 

News Letter Attachments

 

Whether it's from the dark web, classmates, or social media, children have the ability to buy pills. Unfortunately, these pills can be fake and hard to detect. Even ones that look exactly like real medications can be laced with the deadly opioid fentanyl, which can put your child at risk of an accidental overdose. The best way to ensure your child is safe is by talking to them about the risks involved and reminding them that any pills that don’t come from a medical professional can be dangerous.

Download image here.

 

 

 

 

 

You found suspicious pills from your child, now what?

Download image here.

 

 

 

 

 

Videos